Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 07 > No. 4

 
   

Singular solitons and bifurcation analysis of quadratic nonlinear Klein-Gordon equation

PP: 1333-1340
Author(s)
Ming Song, Zhengrong Liu, Essaid Zerrad, Anjan Biswas,
Abstract
This paper studies the Klein-Gordon equation with quadratic nonlinearity. The ansatz approach is used to first obtain the singular soliton solution of the equation along with the corresponding domain restriction. The bifurcation analysis is also carried out. By this analysis, a few more traveling wave solutions are retrieved. The bifurcation phase portraits are also given.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved